Almost-orthogonality of restricted haar functions

Research output: Contribution to journalArticleScientificpeer-review

54 Downloads (Pure)

Abstract

We consider the Haar functions hI on dyadic intervals. We show that if p > 2 3 and E ⊂ [0, 1], then the set of all functions ∥hI1E∥-1 2 hI1E with |I ∩ E| ≥ p|I| is a Riesz sequence. For p ≤ 2 3 we provide a counterexample.

Original languageEnglish
Pages (from-to)601-609
Number of pages9
JournalProceedings of the American Mathematical Society
Volume148
Issue number2
DOIs
Publication statusPublished - Feb 2020
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'Almost-orthogonality of restricted haar functions'. Together they form a unique fingerprint.

Cite this